# SDR SWAA2020092818758

- Difficulty date: September 22, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE EMERGENCY LIGHT, AISLE LIGHT L1065 STA 560 AND 640, AT PASSENGER CABIN (2 EA).  REMOVED AND REPLACED POWER SUPPLY-BATTERY PACK (M1670), IAW B737-700 AMM 33-51-06-960-805.  PERFORMED OPERATIONAL TEST, IS OK.
